<br/> Small parameter perturbations of nonlinear periodic systems. Kamenskii, M.; Makarenkov, O.; and Nistri, P. Nonlinearity, 17(1):193–205, 2004. Journal link.
<br/> Small parameter perturbations of nonlinear periodic systems [pdf]Preprint  doi  bibtex   4 downloads  
@article {MR2023439,
    AUTHOR = {Kamenskii, Mikhail and Makarenkov, Oleg and Nistri, Paolo},
     TITLE = {<br/> Small parameter perturbations of nonlinear periodic systems},
   JOURNAL = {Nonlinearity},
  FJOURNAL = {Nonlinearity},
    VOLUME = {17},
      YEAR = {2004},
    NUMBER = {1},
     PAGES = {193--205},
      ISSN = {0951-7715},
     CODEN = {NONLE5},
   MRCLASS = {34C25 (34E10 47H11 47N20)},
  MRNUMBER = {2023439 (2004m:34093)},
MRREVIEWER = {L. G{\'o}rniewicz},
       DOI = {10.1088/0951-7715/17/1/012},
  urlPreprint = {http://arxiv.org/pdf/0710.0056v1.pdf},
bibbase_note = {<a href="http://dx.doi.org/10.1088/0951-7715/17/1/012" target="_blank">
<span style="color: green">Journal link</span></A>.},
}
Downloads: 4